BibTeX record journals/mcm/Mantilla-GaviriaLBR13

download as .bib file

@article{DBLP:journals/mcm/Mantilla-GaviriaLBR13,
  author    = {Ivan A. Mantilla{-}Gaviria and
               Mauro Leonardi and
               Juan Vicente Balbastre{-}Tejedor and
               Elias de los Reyes},
  title     = {On the application of singular value decomposition and Tikhonov regularization
               to ill-posed problems in hyperbolic passive location},
  journal   = {Math. Comput. Model.},
  volume    = {57},
  number    = {7-8},
  pages     = {1999--2008},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.mcm.2012.03.004},
  doi       = {10.1016/j.mcm.2012.03.004},
  timestamp = {Mon, 24 Feb 2020 11:38:43 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/Mantilla-GaviriaLBR13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics